# SDR AU000540

- Difficulty date: July 11, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bracket
- Part number: 04311481
- Condition: Cracked
- Location: Stabilizer Attac
- Part time: 8,643 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIN ATTACHMENT BRACKET CRACKED.  (X)
